# SDR MALA020270

- Difficulty date: May 7, 2002
- Submitted: May 9, 2002
- Operation: Air carrier
- Aircraft: N402XJ
- Make and model: Saab 340B
- Aircraft serial: 340B402
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Condition: Defective
- Location: Lt & Rt Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING FLIGHT 3115 INBOUND TO DTW, LEFT LANDING GEAR WOULD NOT LOCK IN DOWN POSITION.  RAN QRH GEAR DOWN UNSAFE CONDITION.  PUMPED GEAR DOWN AND PULLED EMERGENCY GEAR HANDLE, STILL LEFT MAIN LIGHT REMAINED OUT.  DECLARED EMERGENCY AND LANDED SUCCESSFULLY IN DTW.  MAINTENANCE REPLACED LT AND RT MAIN GEAR EXPLOSIVE BOLTS AND LT MAIN GEAR O/B ASSIST SPRING AND CABLE ASSY.
